www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15985

Title: DUALIZING COMPLEXES OF NOETHERIAN COMPLETE ALGEBRAS VIA COALGEBRAS
Authors: He, J. -W.
Torrecillas, B.
Van Oystaeyen, F.
ZHANG, Yinhuo
Issue Date: 2014
Citation: COMMUNICATIONS IN ALGEBRA, 42 (1), p. 271-285
Abstract: Let A be a noetherian complete basic semiperfect algebra over an algebraically closed field, and C=A degrees be its dual coalgebra. If A is Artin-Schelter regular, then the local cohomology of A is isomorphic to a shift of twisted bimodule C-1(sigma*) with sigma a coalgebra automorphism. This yields that the balanced dualinzing complex of A is a shift of the twisted bimodule (sigma*)A(1). If sigma is an inner automorphism, then A is Calabi-Yau. An appendix is included to prove a duality theorem of the bounded derived category of quasi-finite comodules over an artinian coalgebra.
Notes: Torrecillas, B (reprint author), Univ Almeria, Dept Algebra & Anal, E-04071 Almeria, Spain. btorreci@ual.es
URI: http://hdl.handle.net/1942/15985
DOI: 10.1080/00927872.2012.713063
ISI #: 000325788500020
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.